Alert archive / Missouri / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 57, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 2, 2025, 8:27 AM CDT for Adams County, Pike County, Illinois; 4 counties in Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2025, 8:27 AM CDT (13:27 UTC)
- Expired
- Apr 2, 2025, 9:15 AM CDT
- In force
- 48 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, IL, Pike County, IL, Audrain County, MO, Marion County, MO, Pike County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 102 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.5 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 948 m²/s²
- 0-3 km storm-relative helicity
- 1028 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
060
WUUS53 KLSX 021327
SVRLSX
ILC001-149-MOC007-127-163-173-021415-
/O.NEW.KLSX.SV.W.0057.250402T1327Z-250402T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
827 AM CDT Wed Apr 2 2025
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southern Adams County in west central Illinois...
Western Pike County in west central Illinois...
Eastern Audrain County in central Missouri...
Southeastern Marion County in northeastern Missouri...
Pike County in northeastern Missouri...
Ralls County in northeastern Missouri...
* Until 915 AM CDT.
* At 827 AM CDT, severe thunderstorms were located along a line from
near Hannibal to 6 miles northwest of Martinsburg, or along a line
from near Hannibal to 8 miles east of Mexico, moving east at 60
mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Hannibal, Mexico, Bowling Green, Vandalia, Palmyra, Louisiana,
Barry, Payson, New London, Clayton, Perry, Atlas, Fall Creek,
Eolia, Laddonia, Center, Clarksville, Beverly, Frankford and
Farber.
This includes the following State Parks...
Siloam Springs State Park.
This includes the following highways...
Interstate 72 between exits 4 and 20.
Interstate 172 near exit 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
Report severe weather to your nearest law enforcement agency or the
National Weather Service office in St Louis MO.
&&
LAT...LON 3934 9172 3945 9172 3977 9158 4004 9091
3969 9089 3940 9094 3934 9084 3926 9087
3911 9186 3934 9176
TIME...MOT...LOC 1327Z 250DEG 49KT 3971 9146 3942 9152 3915 9173
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin3 follow-up statements
349
WWUS53 KLSX 021345
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
845 AM CDT Wed Apr 2 2025
ILC001-149-MOC007-127-163-173-021415-
/O.CON.KLSX.SV.W.0057.000000T0000Z-250402T1415Z/
Adams IL-Pike IL-Audrain MO-Marion MO-Pike MO-Ralls MO-
845 AM CDT Wed Apr 2 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTHERN ADAMS AND WESTERN PIKE COUNTIES IN WEST CENTRAL
ILLINOIS, NORTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI AND
SOUTHEASTERN MARION, PIKE AND RALLS COUNTIES IN NORTHEASTERN
MISSOURI...
At 845 AM CDT, severe thunderstorms were located along a line from
near Payson to 6 miles south of Vandalia, or along a line from 11
miles south of Quincy Regional Airport to 6 miles south of Vandalia,
moving east at 60 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hannibal, Bowling Green, Vandalia, Palmyra, Louisiana, Barry,
Payson, New London, Clayton, Atlas, Fall Creek, Eolia, Laddonia,
Center, Clarksville, Beverly, Frankford, Farber, Pike and
Rensselaer.
This includes the following State Parks...
Siloam Springs State Park.
This includes the following highways...
Interstate 72 between exits 4 and 20.
Interstate 172 near exit 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
Report severe weather to your nearest law enforcement agency or the
National Weather Service office in St Louis MO.
&&
LAT...LON 3947 9159 3977 9158 4004 9091 3969 9089
3940 9094 3934 9084 3926 9087 3913 9171
TIME...MOT...LOC 1327Z 250DEG 49KT 3971 9145 3943 9152 3915 9173
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin494
WWUS53 KLSX 021355
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
855 AM CDT Wed Apr 2 2025
MOC007-127-021405-
/O.CAN.KLSX.SV.W.0057.000000T0000Z-250402T1415Z/
Audrain MO-Marion MO-
855 AM CDT Wed Apr 2 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN AUDRAIN
COUNTY IN CENTRAL MISSOURI AND SOUTHEASTERN MARION COUNTY IN
NORTHEASTERN MISSOURI...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 3954 9143 3969 9139 3968 9131 3973 9137
3984 9135 4004 9091 3984 9092 3984 9090
3969 9089 3940 9094 3934 9084 3926 9087
3921 9142
TIME...MOT...LOC 1345Z 251DEG 49KT 3979 9115 3951 9122 3923 9143
$$
ILC001-149-MOC163-173-021415-
/O.CON.KLSX.SV.W.0057.000000T0000Z-250402T1415Z/
Adams IL-Pike IL-Pike MO-Ralls MO-
855 AM CDT Wed Apr 2 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTHEASTERN ADAMS AND WESTERN PIKE COUNTIES IN WEST CENTRAL
ILLINOIS AND PIKE AND NORTHEASTERN RALLS COUNTIES IN NORTHEASTERN
MISSOURI...
At 855 AM CDT, severe thunderstorms were located along a line from
over Beverly to 5 miles north of New Hartford, or along a line from
13 miles southeast of Quincy Regional Airport to 6 miles southwest
of Bowling Green, moving east at 60 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hannibal, Bowling Green, Louisiana, Barry, Payson, New London,
Atlas, Fall Creek, Eolia, Clarksville, Beverly, Frankford, Pike,
Curryville, Tarrants, Spencerburg, Adams, Kingston, Liberty and
Hull.
This includes the following State Parks...
Siloam Springs State Park.
This includes the following highways...
Interstate 72 between exits 4 and 20.
Interstate 172 near exit 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
Report severe weather to your nearest law enforcement agency or the
National Weather Service office in St Louis MO.
&&
LAT...LON 3954 9143 3969 9139 3968 9131 3973 9137
3984 9135 4004 9091 3984 9092 3984 9090
3969 9089 3940 9094 3934 9084 3926 9087
3921 9142
TIME...MOT...LOC 1345Z 251DEG 49KT 3979 9115 3951 9122 3923 9143
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin090
WWUS53 KLSX 021416
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
916 AM CDT Wed Apr 2 2025
ILC001-149-MOC163-173-021426-
/O.EXP.KLSX.SV.W.0057.000000T0000Z-250402T1415Z/
Adams IL-Pike IL-Pike MO-Ralls MO-
916 AM CDT Wed Apr 2 2025
...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR SOUTHEASTERN ADAMS
AND WESTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS AND PIKE AND
NORTHEASTERN RALLS COUNTIES IN NORTHEASTERN MISSOURI...
The Severe Thunderstorm Warning that was previously in effect has
been reissued for Pike and Pike Counties and is in effect until 1000
AM CDT. Please refer to that bulletin for the latest severe weather
information.
A Tornado Watch remains in effect until 400 PM CDT Wednesday for
portions of west central Illinois and northeast Missouri.
&&
LAT...LON 3954 9143 3969 9139 3968 9131 3973 9137
3984 9135 4004 9091 3984 9092 3984 9090
3969 9089 3940 9094 3934 9084 3926 9087
3921 9142
TIME...MOT...LOC 1355Z 251DEG 49KT 3984 9098 3955 9105 3928 9126
$$
GosselinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:52 AM CDT, 1 hour 35 minutes earlier. Its key messages:
- Severe thunderstorms are likely today. All hazards are possible including damaging winds in excess of 70 mph, hail in excess of 2 inches in diameter, and a few tornadoes, some possible strong (EF-2+).
- Periods of heavy rain are expected Thursday through Saturday. Significant river and flash flooding are possible across parts of southeast Missouri and southwest/south central Illinois where a Flash Flood Watch is in effect for Thursday through Saturday evening.
- Gusty southerly winds are forecast today, with peak gusts of 40-45 mph expected. A Wind Advisory is in effect for eastern Missouri and southwest/south central Illinois.
Area forecast discussion, Apr 2, 6:52 AM CDT, 1 hour 35 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
652 AM CDT Wed Apr 2 2025
.KEY MESSAGES...
- Severe thunderstorms are likely today. All hazards are possible
including damaging winds in excess of 70 mph, hail in excess of
2 inches in diameter, and a few tornadoes, some possible strong
(EF-2+).
- Periods of heavy rain are expected Thursday through Saturday.
Significant river and flash flooding are possible across parts
of southeast Missouri and southwest/south central Illinois where
a Flash Flood Watch is in effect for Thursday through Saturday
evening.
- Gusty southerly winds are forecast today, with peak gusts of
40-45 mph expected. A Wind Advisory is in effect for eastern
Missouri and southwest/south central Illinois.
&&
.SHORT TERM... (Through Late This Afternoon)
Issued at 416 AM CDT Wed Apr 2 2025
Low pressure centered over eastern Kansas will lift northeast into
the Upper Midwest today. The warm front associated with this low is
moving into central and southeast Missouri at this time, and should
lift through the remainder of the area by 14-16Z. The strong
pressure gradient between storm system lifting northeast and
strong/deep ridging over the eastern U.S. and into the western
Atlantic will produce very strong wind fields through the depth of
the atmosphere today. This sets the stage for 1) strong surface
winds today...sustained in the 20-30kt range, with gusts in excess
of 40kts. The Wind Advisory therefore looks in good shape, and no
changes are expected at the moment.
Attention turns to convection today. All CAMs show the broken line
of thunderstorms over eastern Kansas/northwest Missouri moving into
our northeast Missouri counties around 11-12Z. Forecast soundings
as well as plan view CINH plots have been very consistently showing
that these storms will be elevated, with the primary threat being
large hail. However, the strong wind fields will make it impossible
to rule out an isolated damaging wind threat. CAMs show the
morning convection weakening, although not entirely dissipating.
This potential for clouds and showers limiting daytime heating
remains the one potential issue with storms restrengthening in the
afternoon. However, the models are pretty insistent that this
will NOT be a hindrance, and instability will increase this
afternoon ahead of the front. The boundary itself will not be
moving very quickly due to the parent low pressure's northeastward
movement, and the strong south-southwest flow ahead of it. RAP
and GFS show destabilization ahead of the front between 16-19Z
west of the Mississippi River, and CINH decreasing to nearly
nothing in the same area due to a combination of heating and
subtle cooling aloft. The RAP is showing around 1700 J/Kg MLCAPE
and 60-70kts of 0-6km shear at that time. While the majority of
the shear is linear, hodographs do show a little curvature in the
lowest kilometer of the sounding, and 0-1km helicity 200-300
m2/s2. With these kinematics and thermodynamics in play, all
severe threats are on the table including damaging winds in
excess of 70 mph, hail in excess of 2 inches, and tornadoes, some
strong (EF2+). The linear 0-6km hodographs hint there will be
lots of storm splits and mergers so this still looks messy, with
few if any discrete storms. More likely are lines and clusters of
supercells that move east through the afternoon. While the
strongest storms will likely be out of our area by 00Z or shortly
there after, convection may linger across parts of south central
Illinois well into the evening until the slow- moving boundary
finally clears the area.
Carney
&&
.LONG TERM... (Tonight through Tuesday)
Issued at 416 AM CDT Wed Apr 2 2025
The primary concern beyond today remains the threat for waves
of heavy rain and flooding Thursday through Saturday. Little has
changed in the forecast for this time period. The effective
boundary gets pushed into Arkansas/Tennessee tonight where it takes
on an east-west orientation and becomes quasi-stationary. The deep
long wave trough over the Desert Southwest ejects several subtle
waves in mid-upper level southwest flow across the lower/mid
Mississippi Valley which ride over the boundary. These short waves
combined with strong and persistent warm/moist low level flow from
the Gulf overrunning the boundary will produce waves of showers and
thunderstorms. The first, and probably least impactful wave of rain
still looks to develop and move into the forecast area on Thursday,
and persist into Thursday night. Latest QPF from WPC shows less
than an inch in our area for this first round which matches well with
guidance. While we should be able to absorb this much rainfall
pretty easily, it will prime the pump so to speak for Friday and
Saturday. The persistent southerly low level flow pushes the
boundary up into northern Arkansas/southern Missouri on Friday
morning, bringing another surge of moisture with it. The true heavy
rainfall threat begins at this point, and it looks like nearly
continuous rain for most of the area along and south of I-70 until
Sunday morning. Highest rainfall amounts are still focused
generally along and southeast of I-44 in Missouri and I-70 in
Illinois where WPC QPF is 5-9 inches. This agrees well with 5+ inch
probabilities from ensemble guidance. Locally higher amounts are
certainly possible and moderate to major river flooding in southeast
Missouri continues to be a threat along with significant flash
flooding. The Flash Flood Watch still looks like it's in good
shape, but it may need to be expanded northward if the axis of heavy
rain shifts.
Briefly, for Sunday through Tuesday...
The long wave trough over the southwest U.S. finally shifts east
across the country which finally brings the rain to an end on
Sunday. THe trough in the latest guidance doesn't look quite as
persistent over the eastern U.S. as in previous runs...so the warm
up next week could be faster than forecast. However, freezing
temperatures for parts of the area remain in the forecast for Monday
and Tuesday morning.
Carney
&&
.AVIATION... (For the 12z TAFs through 12z Thursday Morning)
Issued at 641 AM CDT Wed Apr 2 2025
Challenging forecast today with a line of weakening thunderstorms
moving into northeast and central Missouri this morning. The line
is expected to continue moving east through the morning, and could
partially dissipate before restrengthening this afternoon.
Thunderstorms this morning will be capable of producing 30-40kt
wind gusts and IFR conditions in heavy rain. Afternoon storms are
expected to be stronger with 50+ kt wind gusts, large hail and a
few tornadoes. Outside of storms, strong south-southwest flow
between 20-30kts with gusts of 30-40kts are expected until late
afternoon early evening. Some patches of MVFR clouds are likely
today outside of thunderstorms, otherwise VFR conditions are
generally expected to prevail.
Carney
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory from noon today to 7 PM CDT this evening for
Franklin MO-Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln
MO-Madison MO-Marion MO-Pike MO-Ralls MO-Reynolds MO-Saint
Charles MO-Saint Francois MO-Saint Louis City MO-Saint
Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.
Flood Watch from Thursday morning through late Saturday night
for Crawford MO-Iron MO-Jefferson MO-Madison MO-Reynolds MO-
Saint Francois MO-Sainte Genevieve MO-Washington MO.
IL...Wind Advisory from noon today to 7 PM CDT this evening for Adams
IL-Bond IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene
IL-Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-
Montgomery IL-Pike IL-Randolph IL-Saint Clair IL-Washington
IL.
Flood Watch from Thursday morning through late Saturday night
for Bond IL-Clinton IL-Fayette IL-Marion IL-Monroe IL-
Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 2, 4:19 AM CDT, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 419 AM CDT Wed Apr 2 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-030930- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 419 AM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Severe thunderstorms are likely today. The highest threat will be across parts of eastern Missouri and southwest/south central Illinois. All hazards are possible with these storms including large hail, damaging winds and a few tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of heavy rain and thunderstorms are expected Thursday through Saturday. The heaviest rainfall accumulations are expected across parts of southeast Missouri into southwest Illinois. This heavy rain may cause moderate to major river flooding and significant flash flooding in and near the flood watch area. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today. Carney
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:09 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 51 min |
| Apr 2, 10:27 AM CDT | River Flood Warning | LSX | Clinton | 40 days |
| Apr 2, 3:46 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin | 13 min |
| Apr 2, 3:55 PM CDT | Tornado Warning | LSX | Monroe, Saint Clair | 50 min |
| Apr 2, 4:30 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 30 min |
| Apr 2, 4:38 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Saint Clair | 52 min |
| Apr 2, 5:00 PM CDT | Severe Thunderstorm Warning | LSX | Randolph, Saint Clair, Washington | 36 min |
| Apr 2, 5:11 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 64 min |
| Apr 2, 5:16 PM CDT | Tornado Warning | LSX | Bond, Fayette, Montgomery | 44 min |
| Apr 2, 5:25 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Fayette, Marion, Washington | 50 min |
| Apr 2, 5:28 PM CDT | Tornado Warning | LSX | Clinton, Marion, Washington | 47 min |
| Apr 2, 5:38 PM CDT | Tornado Warning | LSX | Fayette | 34 min |
| Apr 2, 5:56 PM CDT | Tornado Warning | LSX | Fayette | 10 min |
| Apr 2, 6:15 PM CDT | Tornado Warning | LSX | Marion | 15 min |
| Apr 2, 6:19 PM CDT | Tornado Warning | LSX | Randolph | 30 min |
| Apr 2, 6:28 PM CDT | Tornado Warning | LSX | Washington | 15 min |
| Apr 2, 6:48 PM CDT | Tornado Warning | LSX | Marion | 24 min |
| Apr 2, 10:12 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 48 min |
| Apr 2, 10:36 AM CDT | Tornado Warning | LSX | Audrain, Boone | 39 min |
| Apr 2, 2:57 PM CDT | Tornado Warning | LSX | Crawford, Washington | 33 min |
| Apr 2, 3:25 PM CDT | Tornado Warning | LSX | Jefferson, Saint Francois, Washington | 36 min |
| Apr 2, 3:26 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 64 min |
| Apr 2, 3:56 PM CDT | River Flood Warning | LSX | Monroe | 13 hr |
| Apr 2, 4:01 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Saint Francois | 59 min |
| Apr 2, 4:07 PM CDT | Tornado Warning | LSX | Iron, Madison, Saint Francois | 31 min |
| Apr 2, 4:55 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 45 min |
| Apr 2, 5:40 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 22 min |
| Apr 2, 5:46 PM CDT | Tornado Warning | LSX | Madison, Saint Francois | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2025Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.